# SDR YENA20140523099

- Difficulty date: May 23, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 33,929 hours, 12,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 095182
- Condition: Failed
- Location: Emergency Lights
- Part time: 14,517 hours, 5,149 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION, IT WAS DISCOVERED THE EMERGENCY LIGHT FAILED MESSAGE EPSU BATTERY RT ILLUMINATED.  R & R 12WL EPSU BATTERY IAW AMM 33-51-38-000-002-A AND 33-51-38-710-052 B STEP (1).  OPS CHECKED NORMAL.
